Przejdź do treści

Uniwersytet Śląski w Katowicach

asa
asa
Instytut Matematyki

dr hab. Roman Badora

Brak zdjęcia
Stanowisko:

Grupa:

Specjalność:

Pokój:

Telefon:

e-mail:

Logo ORCID

Profesor Uczelni

Pracownicy badawczo-dydaktyczni

Równania i nierówności funkcyjne

580

(32) 359 20 94

roman.badora@us.edu.pl

0000-0003-3156-0548

 

Pełnione funkcje Pełnione funkcje
CV CV

Doktorat

  • Dziedzina: nauk matematycznych
  • Dyscyplina: matematyka
  • Specjalność: matematyka
  • Data uzyskania stopnia: 18/01/1994
  • Tytuł pracy: O średnich niezmienniczych i ich zastosowaniu w teorii stabilności równań funkcyjnych
  • Instytucja: Uniwersytet Śląski w Katowicach; Wydział Matematyki, Fizyki i Chemii

Habilitacja

  • Dziedzina: nauk matematycznych
  • Dyscyplina: matematyka
  • Data uzyskania stopnia: 17/04/2007
  • Tytuł pracy: Średnie niezmiennicze i twierdzenia o oddzielaniu
  • Instytucja: Uniwersytet Śląski w Katowicach; Wydział Matematyki, Fizyki i Chemii; Instytut Matematyki
Plan zajęć Plan zajęć

Poniedziałek

11:30 – 13:00 Analiza matematyczna IA (wykład) sala 420
16:15 – 18:00 Seminarium
sala 553

Wtorek

9:45 – 12:00 Matematyka B (konwersatorium) sala 211
6:15 – 18:00 Seminarium sala 553

Środa


Czwartek

11.30 – 13:00 Analiza matematyczna IA (wykład) sala 420

Piątek

 

Publikacje Publikacje

Artykuły naukowe

Lp. Autorzy Tytuł Dane bibliograficzne

1. R. Badora On an invariant mean for J-essentially bounded functions Facta Univ. Ser. Math. Infor. 6 (1991), 95-106.
2. R. Badora On a joint generalization of Cauchy’s and d’Alembert’s functional equations Aequationes Math. 43 (1992), no. 1,   72-89
3.
R. Badora On some generalized invariant means and their application to the stability of the Hyers-Ulam type Ann. Polon. Math. 58 (1993), no. 2, 147-159
4.
R. Badora On some generalized invariant means and almost approximately additive functions Publ. Math. Debrecen 44 (1994), no. 1-2, 123-135
5.
R. Badora On approximately additive functions Polish-Austrian Seminar on Functional Equations and Iteration Theory (Cieszyn, 1994), Ann. Math. Sil. 8 (1994), 111- 126
6.
R. Badora On the separation with n-additive functions General Inequalities, 7 (Oberwolfach, 1995), 219-230, Internat. Ser. Numer. Math., 123, Birkhäuser, Basel, 1997
7.
R. Badora On the stability of the cosine functional equation Rocznik Nauk.-Dydakt. Prace Mat. 15 (1998), 5-14
8.
R. Badora, Zs. Páles, L. Székelyhidi Monomial selections of set-valued maps Aequationes Math. 58 (1999), no. 3, 214-222
9.
R. Badora On the stability of a functional equation for generalized trigonometric functions Functional equations and inequalities, 1-5, Math. Appl., 518, Kluwer Acad. Publ., Dordrecht, 2000
10.
R. Badora Note on the superstability of the Cauchy functional equation Publ. Math. Debrecen 57 (2000), no. 3-4, 421-424
11.
R. Badora On Hyers-Ulam stability of Wilson’s functional equation Aequationes Math. 60 (2000), no. 3, 211-218
12.
R. Badora On the d’Alembert type functional equation in Hilbert algebras Funkcial. Ekvac. 43 (2000), no. 3, 405-418
13.
R. Badora, R. Ger On some trigonometric functional inequalities Functional equations – results and advances, 3-15, Adv. Math. (Dordr.), 3, Kluwer Acad. Publ., Dordrecht, 2002
14.
R. Badora On approximate ring homomorphisms J. Math. Anal. Appl. 276 (2002), no. 2, 589-597
15.
R. Badora, R. Ger,
Zs. Páles
Additive selections and the stability of the Cauchy functional equation ANZIAM J. 44 (2003), no. 3, 323-337
16.
R. Badora Invariant means, set ideals and separation theorems JIPAM. J. Inequal. Pure Appl. Math. 6 (2005), no. 1, Art. 18, 9 pp.
17.
R. Badora, J. Chmieliński Decomposition of mappings approximately inner product preserving Nonlinear Anal. 62 (2005), no. 6, 1015-1023
18.
R. Badora On a generalized Wilson functional equation Georgian Math. J. 12 (2005), no. 4, 595-606
19.
R. Badora On approximate derivations Math. Inequal. Appl. 9 (2006), no. 1, 167-173.
20.
R. Badora On generalized invariant means and separation theorems JIPAM. J. Inequal. Pure Appl. Math. 7 (2006), no. 1, Art. 12, 8 pp.
21.
R. Badora On the Hahn-Banach theorem for groups Arch. Math. (Basel) 86 (2006), no. 6, 517-528
22.
R. Badora, B. Przebieracz,
P. Volkmann
Stability of the Pexider functional equation Ann. Math. Sil. 24 (2010), 7–13 (2011)
23.
R. Badora, J. Brzdęk A note on a fixed point theorem and the Hyers-Ulam stability J. Difference Equ. Appl. 18 (2012), no. 6, 1115–1119
24.
R. Badora Stability properties of some functional equations Functional equations in mathematical analysis, 3–13, Springer Optim. Appl., 52, Springer, New York, 2012
25.
R. Badora, J. Brzdęk Fixed points of a mapping and Hyers-Ulam stability J. Math. Anal. Appl. 413 (2014), no. 1, 450–457
26.
R. Badora, B. Przebieracz,
P. Volkmann
On Tabor groupoids and stability of some functional equations Aequationes Math. 87 (2014), no. 1-2, 165–171
27.
R. Badora, B. Przebieracz,
P. Volkmann
Stability of generalized Cauchy equations Aequationes Math. 89 (2015), no. 1, 49–56
28.
R. Badora The Hahn-Banach theorem almost everywhere Aequationes Math. 90 (2016), no. 1, 173-179
29.
R. Badora, B. Przebieracz,
P. Volkmann
More on Hyers’ theorem J. Math. Anal. Appl. 447 (2017), no. 2, 1116–1125
30.
R. Badora, B. Przebieracz On approximate group homomorphisms J. Math. Anal. Appl. 462 (2018), no. 1, 505–520
31.
R. Badora, T. Kochanek,
B. Przebieracz
Approximate homomorphisms on lattices Arch. Math. (Basel) 111 (2018), no. 2, 177–186
32.
R. Badora The Ulam Stability Problem for the Functional Equation f(x*g(y))=f(x)f(y) Results Math. 75 (2020), no. 2, Paper no. 62, 8pp.
 

return to top